# SDR DALA2023030101537

- Difficulty date: January 12, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N941DB
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 27,607 hours, 13,435 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2579051) DURING ACCOMPLISHMENT OF EO 2500-01853, DISCREPANCIES WERE FOUND WITHIN THE WORK CARDS. ACCOMPLISH VA 97748MA REV IR IN CONJUNCTION WITH EO 2500-01853 REVISING FLOORING.
